# SDR CALA2025062605881

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N39450
- Make and model: Boeing 737924ER
- Aircraft serial: 40004
- Aircraft time: 39,241 hours, 14,509 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR LIGHT WILL NOT EXTINGUISH. WHEN AFT CARGO DOOR IS CLOSED AND LOCKED, DOOR LIGHT STAYS ON. NEED TO APPLY MEL 5203A. MEL 5203A REJECTED. ITEM CORRECTED CLEANED CONNECTIONS AT WIRES SWITCH. REINSTALLED SWITCH, OPS CHECK GOOD.
